On the Hochschild coho-mology groups of endomorphism algebras of exceptional sequences

Authors

  • Hailou Yao
  • Lihong Huang

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.198

Abstract

Let $ A $ be a finite dimensional associative algebra over an algebraically closed field $ k $, and $\mod A$ be the category of finite dimensional left $ A $-module and $ X_1,X_2,\ldots,X_n$ in $\mod A$ be a complete exceptional sequence, then we investigate the Hochschild Cohomology groups of endomorphism algebra of exceptional sequence $ {X_1,X_2, \ldots,X_n}$ in this paper.

Author Biographies

Hailou Yao

College of Applied Science, Beijing University of Technology, Beijing 100022, China.

Lihong Huang

College of Mathematics and Information, Heibei Normal University, Shijiazhuang 050016, China.

Downloads

Published

2004-09-30

How to Cite

Yao, H., & Huang, L. (2004). On the Hochschild coho-mology groups of endomorphism algebras of exceptional sequences. Tamkang Journal of Mathematics, 35(3), 189-196. https://doi.org/10.5556/j.tkjm.35.2004.198

Issue

Section

Papers